# SDR ABXA9701963

- Difficulty date: December 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47273
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59203192
- Condition: Corroded
- Location: Bs 160-218
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LONGERON 30 CORRODED FROM STA I60 TO 218.  REPLACED LONGERON IAW DC9 SRM 51-10-2 AND 51-10-1.
